I know everyone says-same time every day with or without a meal... but I would like to know from those of you taking it daily-I have been taking it before going to bed-but I have heard that if you take it in the morning you will be 'easier' pain wise all day? Anyone have suggestions? Thanks, Kelly
5 Mar 2012
I'm not sure there is a best time to take meloxicam, butI wanted to caution you about long-term use. My own mother was taking meloxicam for over 2 years when I told her about the following risks that my doctor had warned me about. I always try to pass it on to people such as yourself who may end up taking for an extended period of time for arthritis pain.
Prolonged use of meloxicam carries a significant increased risk of serious (sometimes fatal) cardiovascular thrombotic events (e.g., MI, stroke); these may increase with duration of use and individuals with cardiovascular disease or risk factors for cardiovascular disease may be at increased risk
Also, there is an increased risk of serious (sometimes fatal) GI events (e.g., bleeding, ulceration, perforation of the stomach or intestine). These may occur at any time and may not be preceded by warning signs and symptoms; geriatric individuals are at greater risk for serious GI events.
Good luck with your arthritis pain and I hope you will consider this information.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I read the build up time was 5 days, would that be it? I'm on 15 mg after being on celebrex for 6 years (off it now)
1 answer • 22 May 2011
Dr put me on meloxicam as he thinks I have rhumatoid arthritis of knee but the pain in unbearable I had exray and definatly arthritis waiting for mri ...
5 answers • 19 Dec 2013
The medication that my other doctors that diagnosed me have only prescribed to me furosemide, meloxicam and prednisone. Which don't seem to be ...
5 answers • 15 Jun 2015